# SDR AALA20050580

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

LIR - AIR INTERRUPT INTO LIR DUE TO SMOKE IN CABIN.  LANDED LIR WITHOUT INCIDENT.  REPLACED WATER SEPARATOR BAGS AND ACCOMPLISHED PACK BURN.  PLACARD APU.  MIA FOUND OIL IN APU COMPARTMENT.  AIRCRAFT OUT OF SERVICE FOR REPAIRS.
